# SDR UIEA2021040300829

- Difficulty date: April 3, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 89,782 hours, 25,471 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Card
- Part number: 285T009311
- Part serial: D03326
- Condition: Faulted
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO EICAS MSG WHEN RT PACK SW OFF( REMOVED AND REPLACED RT PACK FLOW CIRCUIT CARD PER AMM 21-51-09 TASK 401. OPS CKS GOOD AND THIS CLEARS MDDR 144783. )
